# SDR NSVA2010156

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 5,711 hours, 5,619 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Fluctuates
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO NR 3 HYDRAULIC SYSTEM PRESSURE FLUX.  REPLACED RELAY R01 AND CONTACTOR 23.  OPS CHECKED GOOD.
